Letter to the Editor
Multiple rhythmic movement disorders in a teenage boy with excellent response to clonazepam
Version of Record online: 28 FEB 2008
Copyright © 2008 Movement Disorder Society
Volume 23, Issue 5, pages 767–768, 15 April 2008
How to Cite
Janković, S. M., Sokić, D. V., Vojvodić, N. M., Ristić, A. J. and Kostić, V. S. (2008), Multiple rhythmic movement disorders in a teenage boy with excellent response to clonazepam. Mov. Disord., 23: 767–768. doi: 10.1002/mds.21969
- Issue online: 24 APR 2008
- Version of Record online: 28 FEB 2008
- Ministry of Science, Republic of Serbia. Grant Number: 145057Đ
This article includes supplementary video clips, available online at http://www.interscience.wiley.com/jpages/0885-3185/suppmat .
Segment 1. Polysomnographic view of the patient with head banging.
Segment 2. Polysomnographic view of the patient with body rolling.
Segment 3. Polysomnographic view of the patient with leg rolling.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.